MAUDE Adverse Event Report: C.R. BARD INC. (COVINGTON) -1018233 NICORE NITINOL GUIDEWIRE

C.R. BARD INC. (COVINGTON) -1018233 NICORE NITINOL GUIDEWIRE
Catalog Number 150NSS35
Medical Device Problem Codes Accessory Incompatible (1004); Difficult to Advance (2920)
Health Effect - Clinical Code Exposure to Body Fluids (1745)
Date of Event 09/23/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that after guiding the ureteroscope into the ureter, the guidewire became stuck and could not be advanced further to place the stent.User has been exposed to harmful substances, blood or body fluids.No medical intervention was reported.
 
Additional Manufacturer Narrative
The reported event was inconclusive because this investigation did not result in any additional findings and no sample was available for evaluation.Instructions for use were reviewed for this investigation.The reported event is addressed within the labeling as it states, warning: inspect all guidewires for damage prior to use.Bending or kinking during or prior to placement could damage the guidewire.Do not attempt to use the guidewire if it has been damaged.Use of a damaged wire may result in damage to the urinary tract.Directions for use: the physician should select the proper diameter, length, and tip type of the guidewire for the procedure being performed.1.The guidewire is packaged in a protective coil.Hydrophilic coated guidewires require activation of their coating.Prior to removing the guidewire from the protective coil, inject sterile saline through the port to activate the lubricious coating.Remove the guidewire from the protective coil and carefully inspect the guidewire for separation, bends, kinks or a damaged tip.2.Introduce the guidewire, flexible end first, into the working channel of the endoscopes or percutaneously into the urinary tract.3.Advance the guidewire slowly into the desired position.Continuously confirm guidewire position either visually or under fluoroscopy.4.Carefully withdraw the guidewire taking care not to kink.A review of the device history record did not show any problems or conditions that would have contributed to the reported issue.Corrections: d, f, h udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description

Brand Name
NICORE NITINOL GUIDEWIRE
Common Device Name
NITINOL GUIDEWIRE
Manufacturer (Section D)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer (Section G)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
7707846100
MDR Report Key23210068
Report Number1018233-2025-08809
Device Sequence Number15885362
Product Code EZB
UDI-Device Identifier00801741051524
UDI-Public(01)00801741051524(11)250219(17)300130(10)NGKN1908
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number150NSS35
Device Lot NumberNGKN1908
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/29/2025
Supplement Date Received by Manufacturer11/17/2025
Initial Report FDA Received Date10/03/2025
Supplement Report FDA Received Date11/24/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/19/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown